# SDR ERAA061864

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Part number: 064100504
- Condition: Malfunctioned
- Location: Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT HAS HEAVY STATIC IN-FLIGHT.
